# SDR DXTA2013050605374

- Difficulty date: May 7, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N224QS
- Make and model: Amd FALCON2000
- Aircraft serial: 124
- Aircraft time: 10,789 hours, 6,619 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 84738722
- Part serial: 10611
- Condition: Failed
- Location: Nlg
- Part time: 6,464 hours, 3,926 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL PRIOR TO 50 KNOTS, RED NOSEGEAR LIGHT ILLUMINATED, GREEN LIGHT REMAINED LIGHT.  ABORTED TAKEOFF. NO BSCU FAULTS DETECTED.   TROUBLESHOT SYSTEM AND FOUND LT & RT NLG DOOR PROXIMITY SWITCHES TO BE AT FAULT. REMOVED FAULTY SWITCHES AND INSTALLED NEW IAW AMM TASK 32-61-49-900-801. REV 030 OPS CHECKED  SATISAFACTORY.
